IEEE - Institute of Electrical and Electronics Engineers, Inc. - Accurate Motion Control of Linear Motors With Adaptive Robust Compensation of Nonlinear Electromagnetic Field Effect

Author(s): Zheng Chen ; Bin Yao ; Qingfeng Wang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2013
Volume: 18
Page Count: 8
Page(s): 1,122 - 1,129
ISSN (Paper): 1083-4435
ISSN (Online): 1941-014X
DOI: 10.1109/TMECH.2012.2197217
Regular:

Many control methodologies have been applied to the motion control of linear motor drive systems. Compensations of nonlinearities such as frictions and cogging forces have also been carried out to... View More

Advertisement